Preprint Article Version 1 Preserved in Portico This version is not peer-reviewed

A Note on Horadam Hybrinomials

Version 1 : Received: 10 January 2020 / Approved: 12 January 2020 / Online: 12 January 2020 (13:29:43 CET)

A peer-reviewed article of this Preprint also exists.

Kızılateş C. A Note on Horadam Hybrinomials. FUJMA. 2022; 5(1): 1-9. Kızılateş C. A Note on Horadam Hybrinomials. FUJMA. 2022; 5(1): 1-9.

Journal reference: Fundamental Journal of Mathematics and Applications 2022, 5, 1
DOI: 10.33401/fujma.993546


The hybrid numbers are a generalization of complex, hyperbolic and dual numbers. In this paper, we introduce the Horadam hybrid polynomials called Horadam hybrinomials. We also give some special cases and algebraic properties of the Horadam hybrinomials. Finally we obtain some applications related to the Horadam hybrinomials in matrices.


Horadam number; Horadam polynomial; complex number; hyperbolic number; dual number; hybrid number



Comments (0)

We encourage comments and feedback from a broad range of readers. See criteria for comments and our diversity statement.

Leave a public comment
Send a private comment to the author(s)
Views 0
Downloads 0
Comments 0
Metrics 0

Notify me about updates to this article or when a peer-reviewed version is published.
We use cookies on our website to ensure you get the best experience.
Read more about our cookies here.